# SDR SWAA095861

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 37,044 hours, 21,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: BAC1506
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND BULKHEAD SUPPORT CRACKED AT BS 727, RBL 4, WL 163.
